# SDR DALA2017021701429

- Difficulty date: February 13, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N944DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53558
- Aircraft time: 40,860 hours, 34,284 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FORWARD POSITION ON CATWALK INOPERATIVE.  FOUND CONNECTOR UNPLUGGED. RECONNECTED.  OPERATION CHECKS GOOD.
